The incompressible Navier-Stokes equations on non-compact manifolds

Abstract : We shall prove dispersive and smoothing estimates for Bochner type laplacians on some non-compact Riemannian manifolds with negative Ricci curvature, in particular on hyperbolic spaces. These estimates will be used to prove Fujita-Kato type theorems for the incompressible Navier-Stokes equations. We shall also discuss the uniqueness of Leray weak solutions in the two dimensional case.
Type de document :
Article dans une revue
Journal of Geometric Analysis, 2017, 27 (1), pp.577-617. 〈https://link.springer.com/journal/12220〉
Liste complète des métadonnées

Littérature citée [54 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01002061
Contributeur : Vittoria Pierfelice <>
Soumis le : jeudi 5 juin 2014 - 21:12:00
Dernière modification le : jeudi 3 mai 2018 - 15:32:06
Document(s) archivé(s) le : vendredi 5 septembre 2014 - 11:51:03

Fichiers

Navier-Stokeshyperbolicjuin201...
Fichiers produits par l'(les) auteur(s)

Licence


Copyright (Tous droits réservés)

Identifiants

  • HAL Id : hal-01002061, version 1
  • ARXIV : 1406.1644

Collections

Citation

Vittoria Pierfelice. The incompressible Navier-Stokes equations on non-compact manifolds. Journal of Geometric Analysis, 2017, 27 (1), pp.577-617. 〈https://link.springer.com/journal/12220〉. 〈hal-01002061〉

Partager

Métriques

Consultations de la notice

193

Téléchargements de fichiers

265